Wholesale Travel Size Advil Ibuprofen

Title
Pack Price
Unit Price
SKU
Quantity
1 Pack
$4.25
$4.25
11123
Add to Quick Order Items
6 Pack
$24.48
$4.08
11123-00
Add to Quick Order Items

24 tablets provide strong, long lasting pain relief!

Temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain from arthritis, and can temporarily reduce fever.

Ingredients


Active

Ibuprofen 200 mg

Inactive

Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax